# SDR AALA201908299034

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 31,071 hours, 12,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113A250014
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING INBOARD TRAILING EDGE FLAP OUTBOARD WEDGE DELAMINATED. REPAIRED RIGHT WING INBOARD TRAILING EDGE FLAP OUTBOARD WEDGE PER EA 297868.
